Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904683
V. Beresnevich, V. Bernik, and F. Götze, “Integral polynomials with small discriminants and resultants”, ADVANCES IN MATHEMATICS, vol. 298, 2016, pp. 393-412.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1930158
V. Beresnevich, V. Bernik, and F. Götze, “The distribution of close conjugate algebraic numbers”, COMPOSITIO MATHEMATICA, vol. 146, 2010, pp. 1165-1179.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="polynomial root separation"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung